Country Living
Country Living, Country Skills
Country People

KountryLife.com - A Country Living Resource and Community
Community
Message Board
Country Topics
Trading Post
Memory Lane
Country Skills
Country Cooking

Channels
Gardening
Livestock
The Kitchen
Machinery
Tools

Photographs
Photo Gallery
Vintage Photos
Special Collections

Fun
Country Humor
Country Sounds
Coloring Book
Interactive Story

Farm Tractors
Pictures
Tractor Parts
Tractor Manuals

Miscellaneous
Classic Trucks
Antique Tractors
Modern Tractors
Site Map
Links Page
Contact Us

  
Country Discussion Topics
To add your comments to this topic, click on one of the 'Reply' links below.

Anybody take libitor
[Return to Topics]

toolman    Posted 01-24-2005 at 11:19:04       [Reply]  [No Email]
has anybody had any experience with Lipitor, i have been on it since around nov, and i normally have leg pain (back problems)but it sure seems to have been bad lately, keeps me up most of the night, also have strange sleeping patterns, tired alot , think i slept most of the winter away so far figured i had SAD.friend was here yesterday and said there are all kinds of side affects with this drug, another one for me is i have been sick , like really sick alot and that isn,t normal for me either, lots of other things that are different also, didn,t want to quit as we have major heart disease in my family and my cloestrol is quite high.


Linda/Utah    Posted 01-24-2005 at 18:22:15       [Reply]  [No Email]
Toolman, look up rhabdomyolysis, if you haven't already. Any of the "statin" class of drugs have the potential to cause muscle degeneration (a loose definition of rhabdomyolysis), resulting in pain and weakness.

The FDA says the potential for rhabdomyolysis is very low, but I don't believe them. My husband was taken off lipitor and another statin class of drugs he had tried by his Rheumatologist because of muscle pain, muscle cramping and weakness. As his doctor said, "No one has ever died because they stopped their anti cholesteral drug for 3 weeks. Let's give it a try." Talk to your doctor!!

He has improved, but the rebuilding of muscle has taken a long time. A good multivitamin can't hurt anything, either. It seems to help my husband a little, and the muscle pain is lessening.

There is a relatively new class of anti cholesteral drugs that stop the digestive system from absorbing cholesteral.


Wallsal55    Posted 01-24-2005 at 13:28:59       [Reply]  [No Email]
My experience with Lipitor was aching muscles on the inside of my legs from the thighs all the way down. I would start and stop it, but all the statin drugs affect me this way. The last time I tried Lipitor I felt like I had the flu
for 48 hrs. (achey all over). I stopped it. Maybe I am SOL when it comes to Cholesterol meds., have found nothing without side affects so far.


toolman    Posted 01-24-2005 at 15:48:18       [Reply]  [No Email]
i know what you mean , even my arms and eyes ache, not sure it is the lipitor but i don,t know what else.


Bob Mi    Posted 01-24-2005 at 13:26:33       [Reply]  [No Email]
toolman Long use of Libitor will take out your Liver There are other drugs for colestrol that work as good and are not that dangerious


bob    Posted 01-24-2005 at 12:11:48       [Reply]  [No Email]
had same experince with it Doc LSO SAID TO GO OFF FOR a week and then go back on and maybe leg cramps would stop mine did his didn,t Am now on crestor and can,t say I don,t have cramps ,Some people have had bad times on lipator. There are 3 different groups of med . all have some side affects ,but asked if went off and kept to diet and exercise what was sucess rate . he said not good as people tend to go back to old habits good luck


toolman    Posted 01-24-2005 at 12:48:50       [Reply]  [No Email]
i know about the old habits lol, maybe i,ll have to go off them for a bit and see .thanks.


SusanMo    Posted 01-24-2005 at 11:43:17       [Reply]  [No Email]
My hubby is on lipotor 20mg a day. Lots of heart disease in his family and he had a heart attack in 98. His legs started bothering him really bad at nite also, so he stopped taking it. Leg pain stopped. I dont recommend you doing anything without talking to your doctor first as someone said in another reply everyone is different. I was also on it for high cholestrol but had no side effects. I also stopped taking as doc was considering doing the same. I now am taking omega3 fish oil tablets one a day. My next appt is in Feb will let ya know how I do. You really need to talk to your doctor!


Oslo in nc    Posted 01-24-2005 at 11:33:29       [Reply]  [Send Email]
Toolman; It would be good for you if you would look up, on the internet, and read all of the information on Lipitor. Every one doesn't react to medications the same. Your doctor may be able to adjust or change your medication. Tell him about it after you research the information. heh


pauline    Posted 01-12-2007 at 18:43:16       [Reply]  [Send Email]
Can anyone give me info on why a Dr would tell em to get off libitor straight away and not to take libitor anymore because I have had a stent fitted. he has said that after taking this drug libitor there is now nothing he can do for me.


toolman    Posted 01-24-2005 at 11:40:02       [Reply]  [No Email]
yup i better i guess , i can barely function today , beautiful sunny day , warm and i have no energy and feel like going to bed.


TB    Posted 01-24-2005 at 11:36:34       [Reply]  [No Email]
Didn't we talk about this before? Have you been keeping your Doctor appointments? And have you been filling him in on these symptoms?


toolman    Posted 01-24-2005 at 11:38:32       [Reply]  [No Email]
NOPE, been sleepin lol.told ya before i musta a joined ennis club you know sleepers of america.


Dang nabbit Ger    Posted 01-24-2005 at 11:43:24       [Reply]  [No Email]
How can the doc monitor you and do the required blood test to see if it isnt doing you harm if you keep dodging you appointments:>(

TB


toolman    Posted 01-24-2005 at 12:00:56       [Reply]  [No Email]
i guess id better get to see him, i was just reading about some of the side effects, i have the muscle weaknes and soreness, also arthrits pain is worse, i also take some other drugs for my insides that this could cause problems with, even the vit.that i take could be useless, i was told to take folic acid and vit d for my bowel and lipitor nuterlizes it and q10 like you said also.im so spaced out today that i can barley type or function, even dizzy ,best do something i guess.thanks all


TB    Posted 01-24-2005 at 12:12:43       [Reply]  [No Email]
Sorry for flying off my rocker. But if you dont take care of your body who will. And I want us to be talking a looong time. So do follow up.


Patria    Posted 01-24-2005 at 13:11:56       [Reply]  [No Email]
Right TB..you're so right!!

Now toolman, I hope you get to feel better soon!


toolman    Posted 01-24-2005 at 12:42:11       [Reply]  [No Email]
no problem buddy, i know what you mean, was just out for a bit sure is nice had to come in and get a shirt and leave my coat.


006 7/8    Posted 01-24-2005 at 17:11:24       [Reply]  [No Email]
Hey 99 readin this stuff You best listen up er I'll send Billerys Broom after Ya under tha watchfull eye of VINDAR and tha SS Ladys!!!!!!!!!
Squire TB is bein tooo nice donchanoe.


[Return to Topics]



[Home] [Search]

Copyright © 1999-2013 KountryLife.com
All Rights Reserved
A Country Living Resource and Community